BibTeX record journals/ijflis/AhmadIM21

download as .bib file

@article{DBLP:journals/ijflis/AhmadIM21,
  author    = {Jamshad Ahmad and
               Angbeen Iqbal and
               Qazi Mahmood{-}Ul{-}Hassan},
  title     = {Study of Nonlinear Fuzzy Integro-differential Equations Using Mathematical
               Methods and Applications},
  journal   = {Int. J. Fuzzy Log. Intell. Syst.},
  volume    = {21},
  number    = {1},
  pages     = {76--85},
  year      = {2021},
  url       = {https://doi.org/10.5391/IJFIS.2021.21.1.76},
  doi       = {10.5391/IJFIS.2021.21.1.76},
  timestamp = {Fri, 30 Apr 2021 09:35:38 +0200},
  biburl    = {https://dblp.org/rec/journals/ijflis/AhmadIM21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics